# SDR FDEA201110074366

- Difficulty date: October 7, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: WSP0826513
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK AT RT STA 635, X= -8.5 FOUND CRACKED.  REPAIRED AS PER SRM 53-00-52 FIG.201 REV 47 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
